# SDR ABXA20120904271

- Difficulty date: September 4, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 51,842 hours, 38,742 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 113T163422
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BEAM UNDER PNL 651YBX AT RIGHT WING STA 368.7" AFT OF REAR SPAR FWD END IS EXFOLIATED ALSO ON THE TOP AFT PORTION.  REMOVED AND INSTALLED SUPPORT BEAM UNDER PANEL 651YBX IAW B767 SRM 51-40-02, 51-40-04 AND AMM 20-10-23-4, ACFT WAS GROUNDED.
